Volume 31, Issue 3 (IJIEPR 2020)                   IJIEPR 2020, 31(3): 455-467 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Rezaei R, Yari G H, Karimi Ezmareh Z. A new generalization of the Gompertz Makeham distribution: theory and application in reliability. IJIEPR 2020; 31 (3) :455-467
URL: http://ijiepr.iust.ac.ir/article-1-930-en.html
1- School of Mathematics, Iran University of Science and Technology, Tehran, Iran
2- School of Mathematics, Iran University of Science and Technology, Tehran, Iran , Yari@iust.ac.ir
Abstract:   (2890 Views)
In this paper, a new five-parameter distribution is proposed that is called MarshallOlkin Gompertz Makeham distribution(MOGM). This new model is applicable in analysis lifetime data, engineering and actuarial. In this research, some properties of the new model such as mode, moment, Reyni entropy, Tsallis entropy, quantile function and the hazard rate function which is decreasing and unimodal, are studied. The unknown parameters of the MOGM distribution are estimated using the maximum likelihood and Bayes methods. Then these methods are compared using Monte Carlo simulation and the best estimator is proposed. Finally, applications of the proposed model are illustrated to show its usefulness.
Full-Text [PDF 1447 kb]   (1199 Downloads)    
Type of Study: Research | Subject: Reliability and Maintenance
Received: 2019/07/22 | Accepted: 2020/09/17 | Published: 2020/09/21

Add your comments about this article : Your username or Email:

Send email to the article author

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.